... anyone else tried this and have you had success and what side effects have you experienced
Apparently you must have been on other opiates that were no longer working. Please be careful with this medication. It should help control your pain if you are on the right dosage. Good luck to you and hope you start feeling better soon. I copied this info for you. You can click on the link for additional information.
" You may not be able to take this medicine unless you are already being treated with a similar opioid pain medicine and your body is tolerant to it. Talk with your doctor if you are not sure you are opioid-tolerant".
My best wishes,
Here is a list of side effects, from miner to severe;
Possible side effects of Avinza Extended-Release Capsules:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Constipation; dizziness; drowsiness; headache; lightheadedness; mood changes; nausea; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); excessive drowsiness; face or throat swelling; fast, irregular, or slow heartbeat; hallucinations; itching; pounding in the chest; seizures; shock; shortness of breath; sudden chest pain; sweating.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch.
- Avinza Information for Consumers
- Avinza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avinza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 3 answers
Posted 22 Jan 2010 • 2 answers
Posted 26 Oct 2010 • 1 answer
Posted 27 Nov 2010 • 2 answers
Posted 18 Jan 2013 • 1 answer